# SDR SWIA200719164

- Difficulty date: October 19, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 13,082 hours, 11,432 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP IS CRACKED ALONG TRAILING EDGE, FOUND AT C-CHECK.  REPLACED FLAP ASSEMBLY PER CRJ200 AMM 27-54-05-400-801.
